# SDR AALA202202034085

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737*
- Aircraft serial: 31217
- Aircraft time: 19,941 hours, 8,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT AFT GALLEY BY LEFT LAVATORY, COVER MISSING. REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.
